U.S. doctors online nowAsk doctors free
India
A 31-year-old male asked:

I am experiencing nerve twitches at my one side of head, above ear section.its leading to sensations in my legs as well. this has started ever since i have stopped gabapentin which i was taking for rls but the dose was just 100 mg od, withdrawal spt?

2 doctor answers2 doctors weighed in
Dr. Hiep Le
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
Withdrawal does not occur with Gabapentin 100 mg, OD.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bennett Machanic
Neurology 54 years experience
Report what has occurred to the original doctor. Gabapentin is not directly or indirectly responsible.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 15, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.